Volume 18, Issue 2
On Convergence of Nourein Iterations for Simultaneous Finding All Zeros of a Polynomial

Shi-Ming Zheng & Zheng-Da Huang

J. Comp. Math., 18 (2000), pp. 113-122.

Published online: 2000-04

Preview Full PDF 334 3315
Export citation
  • Abstract

In this paper, we give the first estimation conditions for Nourein iterations for simultaneous finding all zeros of a polynomial under which the iteration processes are guaranteed to converge.

  • Keywords

Polynomial zeros, Parallel iteration, Nourein iterations, Point estimation, Convergence.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-18-113, author = {Shi-Ming Zheng , and Zheng-Da Huang , }, title = {On Convergence of Nourein Iterations for Simultaneous Finding All Zeros of a Polynomial}, journal = {Journal of Computational Mathematics}, year = {2000}, volume = {18}, number = {2}, pages = {113--122}, abstract = {

In this paper, we give the first estimation conditions for Nourein iterations for simultaneous finding all zeros of a polynomial under which the iteration processes are guaranteed to converge.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9027.html} }
TY - JOUR T1 - On Convergence of Nourein Iterations for Simultaneous Finding All Zeros of a Polynomial AU - Shi-Ming Zheng , AU - Zheng-Da Huang , JO - Journal of Computational Mathematics VL - 2 SP - 113 EP - 122 PY - 2000 DA - 2000/04 SN - 18 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9027.html KW - Polynomial zeros, Parallel iteration, Nourein iterations, Point estimation, Convergence. AB -

In this paper, we give the first estimation conditions for Nourein iterations for simultaneous finding all zeros of a polynomial under which the iteration processes are guaranteed to converge.

Shi-Ming Zheng & Zheng-Da Huang. (1970). On Convergence of Nourein Iterations for Simultaneous Finding All Zeros of a Polynomial. Journal of Computational Mathematics. 18 (2). 113-122. doi:
Copy to clipboard
The citation has been copied to your clipboard